# SDR CALA0001974

- Difficulty date: December 20, 2000
- Submitted: December 22, 2000
- Operation: Air carrier
- Aircraft: N16807
- Make and model: Doug DC-9-82
- Aircraft serial: 49261
- Aircraft time: 52,251 hours, 24,391 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND MID CARGO DOOR LOWER FORWARD INNER STOP SUPPORT FITTING CRACKED. THE FITTING WAS REMOVED AND A NEW FITTING WAS INSTALLED IAW SRM 51-30-1, 51-10-4, AND 51-10-3.
